Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2010, Article ID 162371, 11 pages
http://dx.doi.org/10.1155/2010/162371
Research Article

Generalized Hyers-Ulam-Rassias Theorem in Menger Probabilistic Normed Spaces

1Department of Mathematics, Semnan University, P.O. Box 35195-363, Semnan, Iran
2Department of Mathematics, Iran University of Science and Technology, Narmak, Tehran, Iran

Received 24 September 2009; Accepted 22 January 2010

Academic Editor: Yong Zhou

Copyright © 2010 M. Eshaghi Gordji et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. Eshaghi Gordji, M. B. Ghaemi , and H. Majani, “Generalized Hyers-Ulam-Rassias Theorem in Menger Probabilistic Normed Spaces,” Discrete Dynamics in Nature and Society, vol. 2010, Article ID 162371, 11 pages, 2010. https://doi.org/10.1155/2010/162371.